Basic results on stochastic differential equations in Hilbert and Banach space, linear stochastic evolution equations and some classes of nonlinear stochastic evolution equations are reviewed. The emphasis is on equations relevant to the study of spacetime stochastic processes. In particular the class of measure processes, the continuous analogs of spacetime population processes, is studied in detail.

measure process, spacetime stochastic process, Stochastic evolution equations
dx.doi.org/10.1016/0047-259X(75)90054-8
Journal of Multivariate Analysis
School of Mathematics and Statistics

Dawson, D.A. (1975). Stochastic evolution equations and related measure processes. Journal of Multivariate Analysis, 5(1), 1–52. doi:10.1016/0047-259X(75)90054-8